[vc_row inner_container=»true» bg_color=»#ffffff» style=»margin-bottom:0px; padding-bottom:0px;»][vc_column alignment=»left» width=»1/2″]
Anti-flu:Antitussive, decongestant, antihistamine, antipyretic pain reliever.
Fludibron Pediatric is an anti-flu syrup, based on Dextromethorphan, an antitussive that acts at the level of the central nervous system, suppressing attacks of paroxysmal cough by depressing the medullary cough center. Together with pseudoephedrine and chlorpheniramine, it reduces the allergic phase of the catarrhal process and decongests the airways, at the same time exerting an analgesic-antipyretic effect, producing relief in the characteristic symptoms of flu-like processes. Acetaminophen is an antipyretic pain reliever that inhibits cyclooxygenase and therefore prostaglandin synthesis.
[/vc_column][vc_column width=»1/2″][/vc_column][/vc_row][vc_row inner_container=»true» bg_color=»#ffffff» style=»margin-top:0px; margin-bottom:0px;»][vc_column width=»1/1″]
Fludibron Pediatric is indicated in cases of flu and cold associated with cough, nasal congestion, bronchial congestion, pain and fever.
Nausea, vomiting, rashes, drowsiness, sedation.[/vc_column][/vc_row][vc_row inner_container=»true» bg_color=»#ffffff» style=»margin-top:0px; margin-bottom:0px;»][vc_column width=»1/2″]
Precautions and restrictions on use
Persistent cough can be a sign of a serious condition. If it persists for more than a week, tends to return, or if it is accompanied by fever, rash, or persistent headache, see a doctor. You should not take products for persistent or chronic coughs like those that occur in asthma, or if the cough is accompanied by fever unless your doctor tells you to. Do not exceed the recommended dose since, higher doses can cause nervousness, dizziness or drowsiness and excitability especially in children. Do not take Fludibron Pediatric, unless your doctor tells you, if you have emphysema or chronic bronchitis.
Drug and other interactions
Do not take Fludibron Pediatric if you are being treated with sedatives or tranquilizers, antihypertensives or if you are currently taking any Aminomonooxidase Inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions or Parkinson’s disease), or for two weeks afterwards. having stopped taking the drug MAOI. If you are not sure that the prescribed drug contains MAOIs, consult your pediatrician before taking this product.
Children under 4 years: Consult your doctor. Children from 4 to 6 years old: 1 teaspoon (5 ml or cc) every 8 hours. Children over 6 years: 1 teaspoon (5 ml or cc) every 6 to 8 hours.
Due to the Pseudoephedrine component, the last daily dose of Fludibron Pediatric should be taken several hours before bedtime, to minimize the possibility of imsomnia, especially if the child has difficulty sleeping.
[/vc_column][vc_column width=»1/2″ style=»background-color:#f4f4f4; height:100%; padding-left:10px; padding-right:10px;»]
Each 5ml contain:
Pseudoephedrine HCL 15 mg
Dextromethorphan HBr 5 mg
Chlorpheniramine Maleate 1 mg
Acetaminophen 120 mg
C.S.P. excipients 5ml
Box containing a bottle with 120 ml of syrup.
Store below 30 °C.
Fludibron Pediatric is contraindicated in cases of hepatorenal conditions, glaucoma, depression of the central nervous system and patients hypersensitive to the components of the formula.